# SDR USAA061292

- Difficulty date: October 30, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 59,500 hours, 59,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND Z-ANGLES CORRODED, MAIN ENTRY DOOR SILL SUPPORT STRUCTURE.  INSTALLED BLENDED MINOR SURFACE CORROSION IAW SRM 51-10-02 LEVEL 1 C53-107-01, DEFECT SIZE: 10" BY .50".
